TítolCorrigendum to "Towards a probability theory for product logic: States, integral representation and reasoning" [Int. J. Approx. Reason. 93 (2018) 199-218]
Publication TypeJournal Article
Year of Publication2018
AuthorsFlaminio T, Godo L, Sara U
JournalInt. J. Approx. Reasoning
Volume103
Paginació267–269
Resum

<p>The aim of this short note is to report on a counter-example by Stefano Aguzzoli (private communication) showing that a claim made in a recent paper of ours [2, Proposition 5.2], stating that the class of states of a free product algebra is closed, is in fact not true. That claim was used in turn in the proof of one of the main results of the same paper [2, Theorem 5.4]. However, we also provide in this note an alternative proof for that result, so that it keeps holding true.</p>

URLhttps://doi.org/10.1016/j.ijar.2018.09.010
DOI10.1016/j.ijar.2018.09.010